# SDR SCNA20240425197

- Difficulty date: April 2, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 59,276 hours, 39,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 727I+10"BETWEEN RBL 12"-LBL 21"FLOOR SUPPORT TEE WITH CORROSION. REPALCED FLOOR SUPPORT TEE
